# SDR IXXA0200057S

- Difficulty date: May 11, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 81,868 hours, 23,437 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Leading Edge
- Part time: 81,868 hours, 23,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE RT WING OUTBOARD LEADING EDGE AT STATION XFS 705.  REPAIR ACCOMPLISHED, REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF AN EXTERNAL REPAIR DOUBLER AND INTERNAL FILLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
